# SDR TWAA9902201

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SURFACE CORROSION ON FLOORBEAM AT STA 218 TO 237, BL 0.  MECHANICALLY REMOVED CORROSION PER TWA STD PROCESS MANUAL.  REPAIRED MEMBER PER SRM 53-01, PAGE 10.
